Solpadein Activ (paracetamol) coated tablets №12

$12.00

The drug has a moderate analgesic and antipyretic effect. Indications for use are headache, including migraine, toothache, neuralgia, rheumatic pain, recurrent pain in women; for relief of cold and flu symptoms, sore throat.

Category:

Description

Storage
active substances: 1 tablet contains 500 mg of paracetamol and 65 mg of caffeine;
Excipients: pregelatinized starch, corn starch, povidone, potassium sorbate, talc, stearic acid, croscarmellose sodium, hypromellose, glycerol triacetate.
Pharmacological properties
Paracetamol is an analgesic-antipyretic. The effect is based on the inhibition of prostaglandin synthesis in the CNS. Due to the weak inhibition of peripheral prostaglandins, in particular in the gastrointestinal tract, paracetamol is partially suitable for patients for whom inhibition of peripheral prostaglandins is undesirable, for example when salicylates are contraindicated.
Caffeine acts as an enhancer, increasing the effectiveness of paracetamol.
Indication
The drug has a moderate analgesic and antipyretic effect. Indications for use are headache, including migraine, toothache, neuralgia, rheumatic pain, recurrent pain in women; to relieve symptoms of colds and flu, sore throat.
Contraindication
Hypersensitivity to paracetamol, caffeine or to any other component of the drug in the anamnesis; severe liver and / or kidney disorders; congenital hyperbilirubinemia; glucose-6-phosphate dehydrogenase deficiency; alcoholism; blood diseases, severe anemia, leukopenia; states of heightened arousal, sleep disturbances, epilepsy; pronounced increase in blood pressure, organic diseases of the cardiovascular system, including severe atherosclerosis, severe hypertension; decompensated heart failure, acute myocardial infarction, paroxysmal tachycardia, hyperthyroidism, acute pancreatitis, severe diabetes mellitus, glaucoma; age over 60 years.
Do not use together with monoamine oxidase (MAO) inhibitors and for 2 weeks after discontinuation of MAO inhibitors.
Contraindicated in patients taking tricyclic antidepressants or beta-blockers.
Children
The drug is not recommended for children under 12 years.
Overdose
Paracetamol.
Paracetamol overdose can cause liver failure, which may require a liver transplant or be fatal. Acute pancreatitis was observed, usually accompanied by hepatic impairment and hepatotoxicity. Liver damage is possible in adults who took 6-8 g or more of paracetamol and in children who took more than 150 mg / kg body weight. In patients with risk factors (long-term treatment with carbamazepine, phenobarbitone, phenytoin, primidone, rifampicin, St. John’s wort or other drugs that induce liver enzymes; regular intake of excessive amounts of ethanol; glutathione cachexia (digestive disorders, mucus, mucus, mucus )) taking 5 g or more of paracetamol can lead to liver damage.
In case of overdose, emergency medical care is required. Treatment should be started immediately. The patient should be taken to the hospital, even if there are no early symptoms of overdose.
Symptoms of overdose in the first 24 hours: paleness, nausea, vomiting, loss of appetite and abdominal pain. Experience shows that the clinical symptoms of liver damage usually become noticeable 24-48 hours after an overdose and reach a maximum usually 4-6 days. Glucose metabolism disorders and metabolic acidosis may occur. In severe poisoning, liver failure can progress to encephalopathy, hemorrhage, hypoglycemia, coma, and be fatal. Acute renal failure with acute tubular necrosis can be manifested by severe low back pain, hematuria, proteinuria and develop even in the absence of severe liver damage. Cardiac arrhythmia was also noted.
Caffeine.
Caffeine overdose can cause epigastric pain, vomiting, diuresis, rapid breathing, tachycardia or cardiac arrhythmia, affect the central nervous system (insomnia, anxiety, nervous excitement, agitation, anxiety, dizziness, irritability, affect, tremor). Clinically important symptoms of caffeine overdose are also associated with severe paracetamol liver damage, which may occur with large amounts of the drug. There is no specific antidote, but supportive measures such as beta-adrenoceptor antagonists may alleviate the cardiotoxic effect. It is necessary to rinse the stomach, recommended oxygen therapy, for convulsions – diazepam. Symptomatic therapy.

Side effects
Adverse reactions caused by paracetamol:

  • From the blood and lymphatic system: thrombocytopenia, neutropenia, leukopenia, agranulocytosis, pancytopenia.
  • From the immune system: anaphylaxis, skin hypersensitivity reactions, including skin rash, angioneurotic edema, Stevens-Johnson syndrome, toxic epidermal necrolysis and acute generalized exanthematous pustulosis.
  • From the respiratory system, chest and mediastinum: bronchospasm in patients sensitive to acetylsalicylic acid and other nonsteroidal anti-inflammatory drugs.
  • From the hepatobiliary system: liver dysfunction, liver failure, liver necrosis, jaundice.

Side effects caused by caffeine:

  • From the central nervous system: nervousness, dizziness.
  • From the cardiovascular system: rapid heartbeat, edema.
  • From the gastrointestinal tract: gastrointestinal disorder, abdominal pain, diarrhea, nausea, vomiting.
  • From the psyche: insomnia, restlessness, anxiety and irritability, nervousness.
  • From the skin and subcutaneous tissue: itching, rash, sweating, purpura, urticaria.

Also after taking drugs containing similar active substances, the following side effects are possible: headache, exudative erythema multiforme, heartburn, epigastric pain, hypoglycemia, up to hypoglycemic coma, anemia, sulfhemoglobinemia and methemoglobinemia, cyanosis, cyanosis , hemolytic anemia, bruising or bleeding, tachycardia, arrhythmia, increased blood pressure, increased activity of liver enzymes, usually without the development of jaundice.
When co-administered in the recommended doses with products containing caffeine, the increased dose of caffeine that occurs in this way may exacerbate the side effects caused by caffeine.
Expiration date
4 years.
Storage conditions
Store at a temperature not exceeding 25 ºC out of reach of children and out of sight.